# SDR QXEA2014020400091

- Difficulty date: January 30, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR RIB TO LONGERON ATTACH ANGLES ARE CORRODED.  REMOVE ATTACH ANGLES IAW SRM 51-42-05. INSTALLED NEW ATTACH ANGLES IAW SRM 51-42-05 AND SRM 51-40-15.
